Volume 1, Number 1 (2016)
Year Launched: 2016
Journal Menu
Archive
Previous Issues
Why Us
-  Open Access
-  Peer-reviewed
-  Rapid publication
-  Lifetime hosting
-  Free indexing service
-  Free promotion service
-  More citations
-  Search engine friendly
Contact Us
Email:   service@scirea.org
Home > Journals > SCIREA Journal of Mathematics > Archive > Paper Information

On out of kilter algorithm

Volume 1, Issue 1, October 2016    |    PP. 140-144    |PDF (371 K)|    Pub. Date: November 17, 2016
206 Downloads     1360 Views  

Author(s)
Dariush Akbarian, Department of Mathematics, Arak Branch, Islamic Azad University, Arak, Iran

Abstract
The out-of-kilter algorithm is one of the basic algorithms that solve the minimum cost flow problem. The aim of this paper is to shows that if the dual of out of kilter formulation has optimal solution then it has integer optimal solution too

Keywords
Network flow, Minimum cost network flow

Cite this paper
Dariush Akbarian, On out of kilter algorithm, SCIREA Journal of Mathematics. Vol. 1 , No. 1 , 2016 , pp. 140 - 144 .

References

[ 1 ] D.R. Fulkerson, ”An out-of-kilter method for solving minimal cost flow problems”, Journal of the Society for Industrial and Applied Mathemetics,. 9, 18-27. 1961.
[ 2 ] L.R. Ford, Jr. and D. Fulkerson, Flows in networks (Princeton University Press, Princeton,N.J., 1962) pp. 194.
[ 3 ] W.L. Price, Graphs and networks: An introduction (Auerbach, Princeton, N.J., 1971).
[ 4 ] M. Bazaraa, C.M. Shetty, Linear Programmingand Network Flows, John Wiley & Sons,

Submit A Manuscript
Review Manuscripts
Join As An Editorial Member
Most Views
Article
by Sergey M. Afonin
2916 Downloads 19244 Views
Article
by Syed Adil Hussain, Taha Hasan Associate Professor
2271 Downloads 15698 Views
Article
by Omprakash Sikhwal, Yashwant Vyas
2345 Downloads 14064 Views
Article
by Munmun Nath, Bijan Nath, Santanu Roy
2245 Downloads 13951 Views
Upcoming Conferences